# SDR YENA20141103241

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 53,491 hours, 19,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4126
- Condition: Faulted
- Location: Emergency Lights
- Part time: 53,497 hours, 19,153 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY SERVICE, AFT LT EPSU FAULTED.  R & R AFT LT EPSU IAW AMM 33-51-38, BITE TEST GOOD NO FAULTS NOTED.
